# SDR HNAA2025032800191

- Difficulty date: March 27, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 52,094 hours, 49,241 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Obstructed
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

SMOKE AND BURNING SMELL IN FLIGHT DECK SITTING AT GATE. HEARD FANS FOR FWD AVIONICS BAY KICK ON.   FACT  27MAR25  16:13  CLT  UPON INSPECTION FOUND INSULATION CAUGHT IN LH FWD FAN. REMOVED INSULATION. FAN OPERATES AS INTENDED. NO FURTHER DEFECTS OR FUMES NOTED AT THIS TIME. A/C OK FOR SERVICE
